# SDR TRAX200701247

- Difficulty date: August 26, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 23,210 hours, 19,814 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O RETRACTED GEAR AND RECEIVED -STEERING INOP- EICAS CAUTION FOLLOWED BY GEAR DISAGREE MANUALLY LOWERED GEAR.  REAR DISAGREE MESSAGE OUT.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLTS 4729, 4700 CX.
